# SDR UALA2013012800506

- Difficulty date: January 28, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 46,015 hours, 5,578 cycles
- Engine: Pwa PW40903
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Gearbox
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND TE FLAP PDU GEARBOX FLUID LEVEL EMPTY OR NEAR EMPTY.  WHILE REFILLING GEARBOX FLUID FOUND LEAKING OUT WEEP HOLE AT HYD DRIVE MOTOR INPUT SHAFT.  GEARBOX WILL NOT RETAIN FLUID.  STARTED REMOVAL OF TE FLAP PDU GEARBOX.  REMOVED ELECTRIC FLAP MOTOR ON GEARBOX PER AMM.  INSTALLED TORQUE CLAPS IN LEFT AND RIGHT WHEEL WELL.  DISCONNECTED TORQUE TUBES AT LEFT AND RIGHT SIDE OF GEARBOX.  INSTALLED TORQUE TUBES.
